# SDR USAA951283

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1004-1010
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORRODED AREA 6 INCH BY 1 INCH S-27 L, BS 1004 TO BS 1010 ON STRINGER. SPLICED IN NEW STRINGER SECTION WEIGHT CHANGE LESS THAN 1 LB.  REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
